# SDR SWAA2022112370623

- Difficulty date: November 12, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ATTACH ANGLE UNDER SHIELD HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATES BS 767 - 787, RBL 21, WL 156.   CORROSION ON ANGLE WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.   REMOVED ACB ANGLE SHIELD IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED NEW ATTACH ANGLE IAW DWG 146A8123, AND SRM 51-40-05-0G-0.
